MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARRPW ULTRA 8 IAB: 8FR 50CC; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC ARRPW ULTRA 8 IAB: 8FR 50CC; SYSTEM, BALLOON, INTRA-AORTIC
Catalog Number IAB-S850C
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pump was alarming for "catheter alarms" after the patient returned from the or.The patient is critical, ventilated, has atrial fibrillation with episodes of v-tach on dobutamine and epinephrine at high doses.The user was unable to aspirate from the central lumen.As a result, the iab was removed and a 2nd iab was inserted at the same insertion site.No patient harm or injury.
 
Additional Manufacturer Narrative
B)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4) the reported complaint that "the user was unable to aspirate from the central lumen" is not able to be confirmed.The product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.If the product is returned at a later date, a full investigation of the sample will be completed.Other remarks: n/a corrected data: n/a.
 
Additional Manufacturer Narrative
(b)(4).In section d provided the full udi #: udi related data quality updates only.Other remarks: n/a corrected data: n/a.
 
Event or Problem Description

Brand Name
ARRPW ULTRA 8 IAB: 8FR 50CC
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18372706
Report Number3010532612-2023-00728
Device Sequence Number12704453
Product Code DSP
UDI-Device Identifier10801902144208
UDI-Public(01)10801902144208(11)230703(17)250630(10)18F23G0001(21)
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Catalogue NumberIAB-S850C
Device Lot Number18F23G0001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2023
Supplement Date Received by Manufacturer01/23/2024
Not provided
Initial Report FDA Received Date12/21/2023
Supplement Report FDA Received Date01/23/2024
08/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexMale